# SDR DALA2016042303184

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 40,294 hours, 27,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1028
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY- FRAME AT BS 1028 IS CORRODED FROM L28L TO L28R.  REPAIRED FRAME SECTION IAW SRM 53-20-07, REPAIR 3.
